# SDR RIVA0000022

- Difficulty date: August 9, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N365PA
- Make and model: Boeing 727225
- Aircraft serial: 20628
- Aircraft time: 64,411 hours, 43,302 cycles
- Engine: Pwa JT8D15
- Engine time: 66,327 hours, 51,914 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Shaft
- Condition: Sheared
- Location: Fuel Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

THE NR 3 ENGINE FAILED APPROXIMATELY 400 FEET ABOVE GROUND LEVEL.  ON RETURN TO PIT, THE NR 1 TIRE BLEW.  METAL WAS FOUND IN THE FUEL PUMP FILTER.  THE FUEL PUMP AND FUEL CONTROL UNIT WERE REMOVED AND REPLACED.  THE NR 1 AND NR 2 TIRES WERE REMOVED AND REPLACED DUE TO THE NR 1 TIRE BLOW OUT AND THE NR 3 AND NR 4 TIRES WERE REPLACED DUE TO THE RELEASE OF THEIR THERMAL PLUGS.  FCU PART NUMBER OFF:  743206-3, SERIAL NUMBER OFF:  64329.
